Please use this identifier to cite or link to this item: http://hdl.handle.net/10553/46770
Title: Set quantities related to the Hausdorff distance in Banach spaces
Authors: Banaś, Józef
Martinon, Antonio
Sadarangani, Kishin 
UNESCO Clasification: 12 Matemáticas
Keywords: Banach spaces
Noncompactness
Set quantities, Hausdorff distance
Issue Date: 1997
Journal: Indian Journal of Pure and Applied Mathematics 
Abstract: We introduce the concept of the set quantity in Banach spaces. Some properties of set quantities related to the Hausdorff distance are discussed. Results obtained are used in the theory of measures of noncompactness in Banach sequence spaces.
URI: http://hdl.handle.net/10553/46770
ISSN: 0019-5588
Source: Indian Journal of Pure and Applied Mathematics [ISSN 0019-5588], v. 28 (10), p. 1421-1433
Appears in Collections:Artículos
Show full item record

SCOPUSTM   
Citations

2
checked on Aug 1, 2021

Page view(s)

24
checked on Aug 1, 2021

Google ScholarTM

Check


Share



Export metadata



Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.